Acta Mathematica

Formules apparentées a la formule de Gauss-Bonnet pour certaines applications d'une variété a n dimensions dans une autre

Marie-Hélène Schwartz

Full-text: Open access

Article information

Source
Acta Math., Volume 91 (1954), 189-244.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485892067

Digital Object Identifier
doi:10.1007/BF02393432

Mathematical Reviews number (MathSciNet)
MR66721

Zentralblatt MATH identifier
0057.38102

Rights
1954 © Almqvist & Wiksells Boktryckeri

Citation

Schwartz, Marie-Hélène. Formules apparentées a la formule de Gauss-Bonnet pour certaines applications d'une variété a n dimensions dans une autre. Acta Math. 91 (1954), 189--244. doi:10.1007/BF02393432. https://projecteuclid.org/euclid.acta/1485892067


Export citation

Bibliographie

  • Ahlfors, Zur Theorie der Überlagerungsflächen, Acta Math. vol. 65 (1935), pp. 157–191.
  • Ahlfors, Über die Anwendung differentialgeometrischer Methoden zur Untersuchung von Überlagerungsflächen, Acta Soc. Sci. Fen. Nova Ser. A, Tom. II, no 6 (1937).
  • C. B. Allendoerfer et A. Weil, The Gauss. Bonnet theorem for Riemannian polyhedra, Trans. Amer. Math. Soc. Vol. 54 (1943), pp. 101–129.
  • Chern, A simple intrinsic proof of the Gauss-Bonnet formula for closedRiemannian manifolds, Annals of Math. Vol. 45 (1944), pp. 747–752.
  • Chern, On the curvatura integra in a Riemannian manifold, Annals of Math. vol. 45, No 4 (1945).
  • Chern, Characteristic classes of Hermitian manifolds, Annals of Math. vol. 47, No 1 (1946)
  • Lefschetz, Introduction to topology. Princeton Univ. Press 1949.
  • M.-H. Schwartz, Applications intérieures régulières dans les variétés à n dimensions, C. R. Ac. Sci. t. 230 (1950), p. 1254.
  • M.-H. Schwartz, Formules apparentées à celles de Nevanlinna Ahlfors pour certaines applications d'une variété à n dimensions dans une autre, tome 82, 1954Bull. de la Soc. Math. de France.
  • Steenrod, The topology of fibre bundles. Princeton Univ. Press 1951.
  • Stoll, Die beiden Hauptsätze der Wertverteilungstheorie bei Funktionen mehrerer komplexer Veränderlichen (I), Acta Math., vol. 90 (1953). (II) à paraître. Weil et Allendoerfer.
  • H. et J. Weyl, Meromorphic functions and analytic curves, Annals of Math. Studies, Princeton Univ. Press. N. J. 1943.
  • Whitney, On the topology of differentiable manifolds. Lectures in Topology, Univ. of Mich. Press 1941.